MathSciNet Relay Station
MathSciNet bibliographic data
MR1883559 (2003a:05131) 05C80 (05C10 05C40)
Amit, Alon; Linial, Nathan Random graph coverings. I. General theory and graph connectivity. Combinatorica 22 (2002), no. 1, 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement